Journal of Soviet Mathematics

, Volume 61, Issue 2, pp 2018–2035

Estimates for the difference of fractional powers of selfadjoint operators in the case of unbounded perturbations

  • Authors
  • M. Sh. Birman
  • M. Z. Solomyak
Article

DOI: 10.1007/BF01095665

Cite this article as:
Birman, M.S. & Solomyak, M.Z. J Math Sci (1992) 61: 2018. doi:10.1007/BF01095665

Abstract

Let A0, A1 be positive selfadjoint operators in a Hilbert space, let |·| be the norm in some symmetrically normed ideal of operators, satisjying the majorization condition. In the paper one obtains estimate
and also some of its generalizations. Examples, with A0, A1 differential operators, are considered.

Copyright information

© Plenum Publishing Corporation 1992